| Catalog Number |
405671 |
| Medical Device Problem Code |
Lack of Effect (4065)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/22/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.The actual date of event is unknown.The date received by manufacturer was entered into the date of event field.
Event or Problem Description
Material#: 405671, batch#: 0001558421 aware date: 22nov2024.Upon follow up from existing complaint it was reported: one anesthesia physician said that her patient could still move his legs and was sensitive to temperature.A second anesthesiologist said that he had 3 cases and two of the patients could move their legs and still had sensory functions while the third patient of his had a minimal reduction of sensory function.Reverted to general anesthesia.This record captures the three additional patients.
Additional Manufacturer Narrative
(b)(4).Follow up mdr for device evaluation/correction: correction: following submission of initial mdr, it was identified a lot code was reported incorrectly.Section d updated to reflect unknown lot.Device evaluation: no physical samples that display the reported condition were available for investigation.Product undergoes inspections throughout the manufacturing process to ensure the quality and functionality of the device.As the lot involved in this incident is unknown, a device history review cannot be performed, and additional retained samples cannot be evaluated.The medication within the kit is provided by a supplier.We have notified the supplier of this incident.Based on the available information we are not able to identify a root cause at this time.Complaints received for this device and reported condition will continue to be tracked and trended.Our quality team regularly reviews the collected data for identification of emerging trends.
Event or Problem Description
No additional information.